# SDR DALA2019040202073

- Difficulty date: April 1, 2019
- Submitted: April 2, 2019
- Operation: Air carrier
- Aircraft: N940AT
- Make and model: Boeing 717-200
- Aircraft serial: 55004
- Aircraft time: 53,095 hours, 36,435 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 715
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE STA Y=715 AND X=-43 BELOW SEAT TRACK AT WING BOX. NRC 00345: ANGLE STA Y=715 AND X=-43 WAS REPLACED PER B717-200 SRM 51-41-05. (LP #1012333)
